Publication: On row sequences of hermite-pade approximation and its generalizations
Issued Date
2020-03-01
Resource Type
ISSN
22277390
Other identifier(s)
2-s2.0-85082431539
Rights
Mahidol University
Rights Holder(s)
SCOPUS
Bibliographic Citation
Mathematics. Vol.8, No.3 (2020)
Suggested Citation
Nattapong Bosuwan On row sequences of hermite-pade approximation and its generalizations. Mathematics. Vol.8, No.3 (2020). doi:10.3390/math8030366 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/54588
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
On row sequences of hermite-pade approximation and its generalizations
Author(s)
Other Contributor(s)
Abstract
© 2020 by the authors. Hermite-Pade approximation has been a mainstay of approximation theory since the concept was introduced by Charles Hermite in his proof of the transcendence of e in 1873. This subject occupies a large place in the literature and it has applications in different subjects. Most of the studies of Hermite-Pade approximation have mainly concentrated on diagonal sequences. Recently, there were some significant contributions in the direction of row sequences of Type II Hermite-Pade approximation. Moreover, various generalizations of Type II Hermite-Pade approximation were introduced and studied on row sequences. The purpose of this paper is to reflect the current state of the study of Type II Hermite-Pade approximation and its generalizations on row sequences. In particular, we focus on the relationship between the convergence of zeros of the common denominators of such approximants and singularities of the vector of approximated functions. Some conjectures concerning these studies are posed.